MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE

LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE
Model Number PG14300LF
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect, or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical, and was determined to be acceptable.Device is expected to return for evaluation.
 
Event or Problem Description
The phoenix wire was lock to the phoenix catheter at the end of final run.The wire, and the catheter was removed with no issues.The rest of the procedure was completed with balloon.Associated with phoenix catheter (phoenix catheter system, 1.8mm) complaint (b)(4).No patient injury.Date of occurrence: (b)(6) 2020.Date of awareness: 8/27/2020.As per complaint file, (b)(6) responded: please confirm if there was a phoenix wire failure as well? the way i was told, it was a wire lock due to coating failure.Please explain how did the device fail? the way i was told, it was a wire lock due to coating failure.
 
Additional Manufacturer Narrative
Device is not available for return, appropriate codes completed.
 
Event or Problem Description
The phoenix wire was lock to the phoenix catheter at the end of final run.The wire and the catheter was removed with no issues.The rest of the procedure was completed with balloon.Associated with phoenix catheter (phoenix catheter system, 1.8mm) complaint (b)(4).No patient injury.Date of occurrence: (b)(6) 2020.Date of awareness: 8/27/2020.As per complaint file - dan lang responded: -please confirm if there was a phoenix wire failure as well? the way i was told, it was a wire lock due to coating failure.-please explain how did the device fail? the way i was told, it was a wire lock due to coating failure.

Brand Name
PHOENIX GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key10572383
Report Number9681477-2020-00013
Device Sequence Number11548026
Product Code DQX
UDI-Device Identifier10845225002760
UDI-Public(01)10845225002760(17)210115(10)10950858
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K080144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2021
Device Model NumberPG14300LF
Device Lot Number10950858
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHOENIX CATHETER SYSTEM, 1.8MM; PHOENIX CATHETER SYSTEM, 1.8MM; PHOENIX CATHETER SYSTEM, 1.8MM